Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the arithmetic nature of definite integrals of rational functions.


Author: A. J. Van der Poorten
Journal: Proc. Amer. Math. Soc. 29 (1971), 451-456
MSC: Primary 10.32
MathSciNet review: 0276180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. Baker's theorems on linear forms in the logarithms of algebraic numbers imply information on the arithmetic nature of definite integrals of rational functions. This paper pro vides a convenient formulation of these implied results.


References [Enhancements On Off] (What's this?)

  • [1] A. Baker, Linear forms in the logarithms of algebraic numbers. I, II, III, Mathematika 13 (1966), 204-216; ibid. 14 (1967), 102-107; ibid. 14 (1967), 220–228. MR 0220680
  • [2] K. Mahler, Lectures on a theorem of A. Baker, Report of the Tenth Summer Research Institute of the Australian Mathematical Society (Hobart, 1970).
  • [3] Carl Ludwig Siegel, Transcendental Numbers, Annals of Mathematics Studies, no. 16, Princeton University Press, Princeton, N. J., 1949. MR 0032684

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.32

Retrieve articles in all journals with MSC: 10.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0276180-X
Keywords: Linear form, algebraic number, transcendental number, rational function, definite integral, partial fraction expansion
Article copyright: © Copyright 1971 American Mathematical Society